Pure and Applied Mathematics Quarterly

Volume 10 (2014)

Number 3

Topological T-duality for general circle bundles

Pages: 367 – 438

DOI: http://dx.doi.org/10.4310/PAMQ.2014.v10.n3.a1


David Baraglia (School of Mathematical Sciences, The University of Adelaide, South Australia)


We extend topological T-duality to the case of general circle bundles. In this setting we prove existence and uniqueness of T-duals. We then show that T-dual spaces have isomorphic twisted cohomology, twisted $K$-theory and Courant algebroids. A novel feature is that we must consider two kinds of twists in de Rham cohomology and $K$-theory, namely by degree 3 integral classes and a less familiar kind of twist using real line bundles. We give some examples of T-dual non-oriented circle bundles and calculate their twisted $K$-theory.


T-duality, twisted $K$-theory, Courant algebroids

2010 Mathematics Subject Classification

Primary 19L50. Secondary 53D18, 55N25.

Full Text (PDF format)